Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: medications change my sexual preference linkadge

Posted by psychosage on May 26, 2004, at 19:11:11

In reply to medications change my sexual preference, posted by linkadge on May 26, 2004, at 17:08:31

> I would strongly consider myself homosexual while taking SSRI medication, as well as when taking no medication at all.
>
> Whenever, however I take a noradrenic antidepressant (notably effexor, remeron, or sinequan) within about a week, I find myself attracted to women, and repulsed by the same sex.
>
>
> There are also subtle changes in my attitude to accompany it. I am more agressive, and less passive.
>
>
> Linkadge
>
that's interesting linkadge because I consider serotonin to be a kind of feminine principle drug in the sense it helps you "receive" feelings of well-being and if you aren't blunted you tend to feel more compassionate and and connected instead of being narrowly focused and trying to conquer someone in search of that feeling of control {masculine/power principle. Naturally, the both always coexist in some proportion or you would be absolutely psychotic or delusionally depressed if either were negatively exaggerated and pathology manifested itself. That's my opinion.

I think you can definitely be aggressive and exhibit the masculine principle {masculine and feminine really don't refer to biological sex and neither sex really owns one princple over another and even those people or images which embody one principle over another really need a healthy dose of the other princple going on in order to be a healthy, long-term surviving individual} as a male in a same-sex situation.

I think in order to be somewhat sane in life you have to be able to submit and also conquer; let go and hold on. Maybe the SSRIs cause feelings that point to a more general need for balance that extends and may be more important and outside your sexuality.

Oddly, enough stimulant type drugs make the opposite of my normal preference more palatable if I am in a calm euphoric {or close to} state. I guess I am the opposite of you in that sense.

Hope all is well!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:psychosage thread:350870
URL: http://www.dr-bob.org/babble/20040521/msgs/350905.html